# SDR UPS04842603

- Difficulty date: June 12, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37549301
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, C-PIT DOOR FRAME LOWER FWD LATCH BACKUP FITTING AT STATION 1168 LONG 34R APPROX IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3754930, AND SRM 51-1-20D.
